Alert archive / Wisconsin / River Flood Warnings in 2017

River Flood Warning 32, NWS Milwaukee, WI

June 29, 2017Green County, Rock County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Jun 29, 2017, 6:23 PM CDT for Green County, Rock County, Wisconsin. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Jun 29, 2017, 6:23 PM CDT (23:23 UTC)
Expired
Jun 30, 2017, 4:00 PM CDT
In force
22 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Green County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 80 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sugar River at Brodhead (BROW3).

Action stage
4.5 ft
Minor stage
5 ft
Moderate stage
8 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

976 
WGUS43 KMKX 292323
FLWMKX


Flood Warning
National Weather Service Milwaukee/Sullivan WI
623 PM CDT THU JUN 29 2017

...The National Weather Service in Milwaukee/Sullivan has issued a 
flood warning for the following rivers in Wisconsin...


  Sugar River at
    Brodhead


&& 
WIC045-105-301123-
/O.NEW.KMKX.FL.W.0032.170629T2323Z-170630T2100Z/
/BROW3.1.ER.170629T1915Z.170630T0000Z.170630T1500Z.NO/
623 PM CDT THU JUN 29 2017

The National Weather Service in Milwaukee/sullivan has issued a 

* Flood Warning for 
  The Sugar River at Brodhead.
* At 5:15 PM Thursday the stage was 5.2 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to crest near 5.3 feet this 
  evening and should fall below flood stage by tomorrow afternoon.
* Impact...At 5.0 feet...Some roads become flooded about 6 miles 
  downstream in Avon Township in Rock County. In the Avon Bottoms 
  area of Rock County, some minor flooding develops in Sugar River 
  Park, including the boat ramp.

&&
 
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922 4249 8942 4261 8951

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Thu  Fri  Sat  Sun
Brodhead         5.0   4.5   5.24  5 PM  6/29   5.3  4.6  3.5  2.8

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Brodhead         5.24   5 PM  6/29    3.54       5.30  7 PM  6/29

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.

Brodhead: 7 am-1 pm  Thu Jun 29  0.00
Brodhead: 1 pm-7 pm  Thu Jun 29  0.00
Brodhead: 7 pm-1 am  Thu Jun 29  0.06
Brodhead: 1 am-7 am  Fri Jun 30  0.07
Brodhead: 7 am-1 pm  Fri Jun 30  0.25
Brodhead: 1 pm-7 pm  Fri Jun 30  0.09
Brodhead: 7 pm-1 am  Fri Jun 30  0.05
Brodhead: 1 am-7 am  Sat Jul 01  0.00

$$
2 follow-up statements
714 
WGUS83 KMKX 300233
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
933 PM CDT THU JUN 29 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...Illinois...


  Fox River near
    New Munster
    
  Sugar River at
    Brodhead 
 

&& 
WIC059-ILC097-301433-
/O.EXT.KMKX.FL.W.0031.170701T0900Z-170704T0000Z/
/NMSW3.1.ER.170701T0900Z.170702T0600Z.170703T1800Z.UU/
933 PM CDT THU JUN 29 2017

The Flood Warning continues for
  The Fox River Near New Munster.
* At 9:00 PM Thursday the stage was 9.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...the river is forecast to rise above flood stage
  Saturday morning, crest near 11.5 feet Sunday morning and then
  fall below flood stage Monday afternoon.
* Impact...At 11.4 feet...There are 2 inches of water over 77th 
  Street in the Wheatland area.

&&
 
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811 4245 8827 4255 8825

$$

WIC045-105-301433-
/O.EXT.KMKX.FL.W.0032.000000T0000Z-170701T0000Z/
/BROW3.1.ER.170629T1915Z.170630T0030Z.170630T1800Z.NO/
933 PM CDT THU JUN 29 2017

The Flood Warning continues for
  The Sugar River At Brodhead.
* At 8:15 PM Thursday the stage was 5.3 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...The river is currently cresting and is forecast to
  fall below flood stage Friday afternoon.
* Impact...At 5.5 feet...Some roads are flooded about 6 miles 
  downstream in Avon Township in Rock County. In the Avon Bottoms 
  area of Rock County, flooding is occurring in Sugar River Park.

&&
 
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922 4249 8942 4261 8951

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Thu  Fri  Sat  Sun

New Munster     11.0  10.0   9.21  9 PM  6/29  10.6 11.4 11.4 10.9

Brodhead         5.0   4.5   5.26  8 PM  6/29   4.8  3.7  2.9  2.3

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days

Brodhead         5.28   7 PM  6/29    3.40       5.20  1 AM  6/30

New Munster      9.21   9 PM  6/29    2.23      11.50  1 AM  7/02

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.

New Munster: 7 am-1 pm  Thu Jun 29  0.26
New Munster: 1 pm-7 pm  Thu Jun 29  0.22
New Munster: 7 pm-1 am  Thu Jun 29  0.07
New Munster: 1 am-7 am  Fri Jun 30  0.01
New Munster: 7 am-1 pm  Fri Jun 30  0.00
New Munster: 1 pm-7 pm  Fri Jun 30  0.00
New Munster: 7 pm-1 am  Fri Jun 30  0.00
New Munster: 1 am-7 am  Sat Jul 01  0.00

Brodhead: 7 am-1 pm  Thu Jun 29  0.25
Brodhead: 1 pm-7 pm  Thu Jun 29  0.09
Brodhead: 7 pm-1 am  Thu Jun 29  0.05
Brodhead: 1 am-7 am  Fri Jun 30  0.00
Brodhead: 7 am-1 pm  Fri Jun 30  0.00
Brodhead: 1 pm-7 pm  Fri Jun 30  0.00
Brodhead: 7 pm-1 am  Fri Jun 30  0.00
Brodhead: 1 am-7 am  Sat Jul 01  0.00
507 
WGUS83 KMKX 300928
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
428 AM CDT FRI JUN 30 2017

...The Food Warning is cancelled for the following rivers in 
Wisconsin...
 
  Sugar River At Brodhead affecting Rock AND Green COUNTIES
 
&& 
WIC045-105-300958-
/O.CAN.KMKX.FL.W.0032.000000T0000Z-170701T0000Z/
/BROW3.1.ER.170629T1915Z.170630T0030Z.170630T0715Z.NO/
428 AM CDT FRI JUN 30 2017

The Flood Warning is cancelled for
  The Sugar River At Brodhead.
* At  3:15 AM Friday the stage was 4.9 feet.
* Flood stage is 5.0 feet.
* Fell below flood stage at  2:15 AM Friday.
* Forecast...The river will continue to fall to 4.2 feet by tomorrow 
  morning.
* Impact...At 5.0 feet...Some roads become flooded about 6 miles 
  downstream in Avon Township in Rock County. In the Avon Bottoms 
  area of Rock County, some minor flooding develops in Sugar River 
  Park, including the boat ramp.

&&
 
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
      4249 8942 4261 8951

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Fri  Sat  Sun  Mon
Brodhead         5.0   4.5   4.94 03 AM 06/30   4.6  3.7  2.9  2.3

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Brodhead         5.28  07 PM 06/29    2.45       4.78 07 AM 06/30

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.

Brodhead: 7 am-1 pm  Fri Jun 30  0.25
Brodhead: 1 pm-7 pm  Fri Jun 30  0.09
Brodhead: 7 pm-1 am  Fri Jun 30  0.05
Brodhead: 1 am-7 am  Sat Jul 01  0.00
Brodhead: 7 am-1 pm  Sat Jul 01  0.00
Brodhead: 1 pm-7 pm  Sat Jul 01  0.00
Brodhead: 7 pm-1 am  Sat Jul 01  0.00
Brodhead: 1 am-7 am  Sun Jul 02  0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 29, 3:25 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 29, 3:25 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
325 PM CDT Thu Jun 29 2017

Tonight And Friday...Forecast Confidence Is Medium.

The latest synoptic and HRRR/RAP models are generally showing the
current shower activity in southeast Iowa sliding northeast and
possibly clipping far southern or southeastern Wisconsin into
early this evening. This was being driven by a weakening MCV.
There could be a few showers or storms that develop along or ahead
of this feature into early evening, along with showers from the
feature itself.

Kept mainly chance PoPs going into early evening in the far south
and southeast counties for this feature. There is enough mean
layer CAPE for an isolated strong/severe storm, but weak deep
layer shear suggests any storms would develop and weaken quickly.

HRRR showing current convection developing along an outflow
boundary across northern Iowa moving slowly eastward into early
this evening. Shower in southern Grant County may be extension of
this activity. This looks to be more diurnally driven in nature,
so will keep low PoPs in the west for now. Any rainfall in the far
southwestern portions of the area will need to be watched, as
these areas have received several inches in the past day or so.

The main low level jet nose will remain far enough south of
Wisconsin that most organized convection should remain to the
south of the area. Kept PoPs going later tonight in the area, in
case any decaying MCS moves east into the area. Think most of the
night may end up dry for most areas.

Low pressure and a cold front will slide east southeast through
the area Friday afternoon. Kept PoPs going for Friday, with
weakening cap with daytime heating. NAM/GFS differ on mean layer
CAPE, with the GFS higher than the NAM. Not much upward vertical
motion besides the low level frontogenesis expected, so any
showers/storms should be rather scattered in areal coverage.

May see fog and low stratus clouds develop later tonight into
Friday morning, as winds get light and moist airmass lingers over
the area. Mild and humid conditions are expected tonight into
Friday.

Friday night and Saturday... Forecast confidence is high.

Showers/storms will taper off through the evening as the shortwave
trough exits the area. A weaker shortwave trough will slide across
the Great Lakes on Saturday. The atmosphere will be quite dry, so
there is just the potential for a few pop-up showers and maybe a
rumble of thunder during the daylight hours. Don't cancel your
plans for this one.

Sunday... Forecast confidence is medium.

A stonger shortwave will swing across Lake Superior and upper
Michigan. Most of the showers/isolated storms will be across
northern WI, but a trailing weak surface trough could trigger a
few across southern WI Sunday afternoon and evening as it
interacts with an elevated warm front. Forcing with this seems
weak and unorganized, so not expecting severe weather with this
round. I would prepare for a period of rain probably later in the
day, but it should not be an all-day event.

Monday... Forecast confidence is high.

Monday will likely remain dry with high pressure over the Great
Lakes. It should be sunny, although high clouds could overspread
the area if an MCS tracks through IA/IL.

Independence Day... Forecast confidence is medium.

A convective system tracking through the Midwest may clip southern
WI on Tuesday, but confidence is highly dependent upon how
convection plays out the day before.

Wednesday and beyond... Forecast confidence is medium.

Chances for showers and thunderstorms will continue through the
last half of the week in typical summer fashion.

&&

.AVIATION(18Z TAFS)...

Gusty southwest winds are expected until sunset across the area.
Winds will weaken tonight, with light west winds on Friday. A
southeast lake breeze may develop Friday afternoon near Lake
Michigan, affecting Milwaukee and Kenosha.

There are chances for showers and thunderstorms tonight into
Friday across the area. The best chances will be near the Illinois
border this evening. More showers and storms may creep eastward
into the area from northeast Iowa into early this evening, before
dissipating. Kept vicinity thunder mention in TAFs for tonight,
though most of the area may remain dry. Some uncertainty exists
here.

More chances for showers and thunderstorms exist on Friday, as
low pressure moves through the area. May use vicinity thunder in
that period as well, as some areas could remain dry.

There may be some fog and low ceilings developing later tonight
into early Friday morning across the area. Added ceilings around
1000 feet for now, but IFR category or lower ceilings are
possible. Kept visibility values around 5 miles for now, but
values around or below alternate minimums are possible.

&&

.MARINE...

Gusty southwest winds will continue to approach Small Craft
Advisory levels until sunset.

Best chances for showers and thunderstorms into tonight will be
toward Winthrop Harbor. There will be more chances on Friday with
passing low pressure.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Tonight/Friday and Aviation/Marine...Wood
Friday Night through Thursday...Cronce
Hazardous weather outlook, Jun 29, 2:17 PM CDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
217 PM CDT Thu Jun 29 2017

WIZ046-047-051-052-056>060-062>072-301200-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
217 PM CDT Thu Jun 29 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

There is a chance of thunderstorms late this afternoon through
tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are possible at times from Friday through
Wednesday, as multiple low pressure systems move through the
region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ643>646-301200-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
217 PM CDT Thu Jun 29 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

Gusty southwest winds will approach Small Craft Advisory levels
through early evening.

There is a chance of thunderstorms late this afternoon through
tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are possible at times from Friday through
Wednesday, as multiple low pressure systems move through the
region.

Cronce

www.weather.gov/mkx

In the hours before

Local storm report, Jun 29, 12:31 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1231 PM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     GERMANTOWN              43.22N 88.12W
06/28/2017                   WASHINGTON         WI   TRAINED SPOTTER

            A HEATING UNIT WAS RIPPED OFF OF THE ROOF OF A BUILDING.

&&

BHERZOG
Local storm report, Jun 29, 12:32 PM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1232 PM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND DMG     SALEM                   42.55N 88.11W
06/28/2017                   KENOSHA            WI   911 CALL CENTER

            A TREE FELL ON A HOUSE AND THROUGH THE ROOF

&&

BHERZOG
Local storm report, Jun 29, 1:24 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
124 PM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND DMG     7 W LINDEN              42.92N 90.41W
06/28/2017                   IOWA               WI   TRAINED SPOTTER

            NUMEROUS POWER LINES DOWNED AND A FEW LARGE TRANSMISSION
            LINES DOWNED.

0601 PM     TSTM WND DMG     COBB                    42.97N 90.33W
06/28/2017                   IOWA               WI   TRAINED SPOTTER

            SEVERAL POWER LINES DOWNED.

0607 PM     TSTM WND DMG     2 SE MINERAL POINT      42.84N 90.16W
06/28/2017                   IOWA               WI   EMERGENCY MNGR

            A FARM BUILDING WAS DESTROYED.

0615 PM     TSTM WND DMG     1 N WATERTOWN           43.21N 88.72W
06/28/2017                   DODGE              WI   PUBLIC

            SEVERAL TREES DOWN ON NORTH SIDE OF WATERTOWN FROM FIRST
            STORM. TIME ESTIMATED FROM RADAR.

0649 PM     TSTM WND DMG     HUBERTUS                43.24N 88.22W
06/28/2017                   WASHINGTON         WI   TRAINED SPOTTER

            MULTIPLE TREES SNAPPED

0649 PM     TSTM WND DMG     1 NE SUSSEX             43.15N 88.20W
06/28/2017                   WAUKESHA           WI   CO-OP OBSERVER

            SEVERAL TREES WERE DOWNED AND SEVERAL TREES HAD LARGE
            BRANCHES TORN OFF.

0650 PM     TSTM WND DMG     5 E MONROE              42.60N 89.54W
06/28/2017                   GREEN              WI   EMERGENCY MNGR

            TREES AND POWERLINES DOWNED.

0652 PM     TSTM WND DMG     SW GERMANTOWN           43.22N 88.12W
06/28/2017                   WASHINGTON         WI   PUBLIC

            MULTIPLE TREES DOWNED AT THE BLACKSTONE CREEK GOLF
            COURSE.

0652 PM     TSTM WND DMG     LANNON                  43.15N 88.16W
06/28/2017                   WAUKESHA           WI   PUBLIC

            MULTIPLE TREES SNAPPED.

0653 PM     TSTM WND DMG     GERMANTOWN              43.22N 88.12W
06/28/2017                   WASHINGTON         WI   TRAINED SPOTTER

            A HEATING UNIT WAS RIPPED OFF OF THE ROOF OF A BUILDING.

0720 PM     TSTM WND DMG     ORFORDVILLE             42.63N 89.26W
06/28/2017                   ROCK               WI   EMERGENCY MNGR

            WIDESPREAD TREE DAMAGE ACROSS SOUTHWESTERN ROCK COUNTY.

0725 PM     TSTM WND DMG     WATERLOO                43.18N 88.99W
06/28/2017                   JEFFERSON          WI   TRAINED SPOTTER

            2.5 FOOT TREE TRUNK SNAPPED.

0740 PM     TSTM WND DMG     FORT ATKINSON           42.93N 88.84W
06/28/2017                   JEFFERSON          WI   NWS EMPLOYEE

            SEVERAL LARGE BRANCHES DOWN.

0831 PM     TSTM WND DMG     1 S TWIN LAKES          42.50N 88.26W
06/28/2017                   KENOSHA            WI   PUBLIC

            MULTIPLE TREES IN A PATH WITH LARGE BRANCHES BROKEN OFF.

0835 PM     TSTM WND DMG     3 ESE TWIN LAKES        42.50N 88.20W
06/28/2017                   KENOSHA            WI   PUBLIC

            MULTIPLE TREES DESTROYED. PHOTOS RELAYED VIA SOCIAL
            MEDIA.

0841 PM     TSTM WND DMG     SALEM                   42.55N 88.11W
06/28/2017                   KENOSHA            WI   911 CALL CENTER

            A TREE FELL ON A HOUSE AND THROUGH THE ROOF

1215 AM     TSTM WND DMG     1 S BRODHEAD            42.61N 89.38W
06/29/2017                   GREEN              WI   TRAINED SPOTTER

            AT LEAST 6 PINE TREES WERE DOWNED.

0115 AM     TSTM WND DMG     WALWORTH                42.53N 88.60W
06/29/2017                   WALWORTH           WI   EMERGENCY MNGR

            MULTIPLE TREES DOWN ACROSS THE TOWN.

0135 AM     TSTM WND DMG     PELL LAKE               42.54N 88.35W
06/29/2017                   WALWORTH           WI   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN

1044 AM     HEAVY RAIN       4 NW MUKWONAGO          42.91N 88.39W
06/29/2017  M2.20 INCH       WAUKESHA           WI   TRAINED SPOTTER

            24 HOUR TOTAL.

1044 AM     HEAVY RAIN       MONROE                  42.60N 89.64W
06/29/2017  E3.00 INCH       GREEN              WI   PUBLIC

            24 HOUR RAIN.

1044 AM     HEAVY RAIN       7 NW JANESVILLE         42.76N 89.11W
06/29/2017  M2.48 INCH       ROCK               WI   TRAINED SPOTTER

            24 HOUR RAIN TOTAL

1044 AM     HEAVY RAIN       3 N BUTLER              43.15N 88.07W
06/29/2017  M2.62 INCH       WAUKESHA           WI   TRAINED SPOTTER

1044 AM     HEAVY RAIN       NEW GLARUS              42.81N 89.63W
06/29/2017  M2.76 INCH       GREEN              WI   PUBLIC

            24 HOUR RAIN

&&

BHERZOG
Local storm report, Jun 29, 3:53 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 PM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TORNADO          3 SSW MONTICELLO        42.71N 89.61W
06/28/2017                   GREEN              WI   NWS STORM SURVEY

            DAMAGE SURVEY DETERMINED A SHORT LIVED TORNADO IMPACTED
            FAITH ENGINEERING LAST EVENING. 2 BUILDINGS SUSTAINED
            ROOF DAMAGE AND HAD WINDOWS BROKEN. A TRAILER WAS
            FLIPPED. MULTIPLE TREES WERE EITHER SNAPPED OR UPROOTED.
            AND A DUMPSTER WAS LIFTED AND BLOWN ACROSS HWY 69. RATING
            EF1. MAXIMUM WIND SPEED 100 MPH. PATH LENGTH
            APPROXIMATELY 0.5 MILES. PATH WIDTH 150 YARDS.

&&

BRM
Local storm report, Jun 29, 4:14 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
414 PM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TORNADO          5 S MONTICELLO          42.67N 89.59W
06/28/2017                   GREEN              WI   NWS STORM SURVEY

            TORNADO BEGAN NEAR INTERSECTION OF HWY 69 AND COLD
            SPRINGS RD AND ENDED NEAR THE INTERSECTION OF SULZER AND
            FELD RDS. ALONG THE PATH A BARN AND POLE SHED WERE
            DESTROYED, 4 HOUSES SUSTAINED DAMAGE, 4 POWER POLES
            SNAPPED, NUMEROUS TREES WERE EITHER SNAPPED OR UPROOTED
            AND A CAMPER WAS ROLLED INTO A POND. RATING EF-1. MAX
            WINDS 105 MPH. PATH LENGTH APPROX 2.1 MILES.MAX WIDTH 300
            YARDS.

&&

BRM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:08 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson67 min
Jun 28, 7:10 PM CDTAreal Flood AdvisoryMKXLafayette110 min
Jun 28, 7:11 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge34 min
Jun 28, 7:18 PM CDTFlash Flood WarningMKXLafayette3 hr
Jun 28, 7:22 PM CDTSevere Thunderstorm WarningMKXRock38 min
Jun 28, 7:38 PM CDTTornado WarningMKXRock22 min
Jun 28, 7:45 PM CDTSevere Thunderstorm WarningMKXWaukesha45 min
Jun 28, 7:47 PM CDTSevere Thunderstorm WarningMKXWalworth43 min
Jun 28, 8:13 PM CDTSpecial Marine WarningMKX92 min
Jun 28, 8:16 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine44 min
Jun 28, 8:21 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha114 min
Jun 28, 8:26 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine34 min
Jun 28, 9:59 PM CDTSpecial Weather StatementMKXLafayette31 min
Jun 28, 10:20 PM CDTSevere Thunderstorm WarningMKXLafayette25 min
Jun 28, 10:44 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette31 min
Jun 28, 11:04 PM CDTSpecial Weather StatementMKXDane26 min
Jun 28, 11:13 PM CDTSevere Thunderstorm WarningMKXGreen32 min
Jun 28, 11:30 PM CDTSpecial Weather StatementMKXJefferson30 min
Jun 28, 11:38 PM CDTSevere Thunderstorm WarningMKXGreen, Rock23 min
Jun 29, 12:00 AM CDTSpecial Weather StatementMKXWaukesha30 min
Jun 29, 12:13 AM CDTSpecial Weather StatementMKXGreen, Rock, Walworth32 min
Jun 29, 12:51 AM CDTSpecial Weather StatementMKXRock, Walworth24 min
Jun 29, 1:15 AM CDTSpecial Weather StatementMKXWalworth60 min
Jun 29, 1:39 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth34 min
Jun 29, 1:45 AM CDTSpecial Marine WarningMKX90 min
Jun 29, 11:29 AM CDTRiver Flood WarningMKXKenosha3 days

Nearby

River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.